# SDR CALA2024091800653

- Difficulty date: September 15, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 75,352 hours, 31,149 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: A3205725S
- Condition: Misconfigured
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  INSTALLED ACFT FUEL CAP NEEDS TO PAINTTHE MARKINGS IN ACCORDANCE WITH UAL DRAWING 1120DD12514 / ECRA5120-01013 REF AMM 28-25-41-200-001-A STEP 5.A.(4). . PAINTED FUEL CAP ALIGNMENT MARKINGS AS PER UAL DRAWING 1120DD12514 / ECRA5120-01013.
